# SDR CALA2013082690739

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 37,756 hours, 16,352 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SIDESTICK COMMUNICATIONS TRIGGER VERY LOOSE. RESECURED FIRST OFFICER`S  PUSH TO TALK, OPERATIONS GOOD.
